MathSciNet Relay Station
MathSciNet bibliographic data
MR1091842 (92d:62074) 62J02 (62H12 62J10 65D07)
Friedman, Jerome H. Multivariate adaptive regression splines. With discussion and a rejoinder by the author. Ann. Statist. 19 (1991), no. 1, 1–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement